# SDR 07FDEA01652

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Aircraft time: 34,661 hours, 29,306 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY AT RT SIDE OF KEEL BEAM AND ON TOP VERTICAL FLANGE OF FR 46 , 1 SHEAR TIE BRACKET HAS CRACK .51 LONG.  REMOVED AND REPLACED SHEAR TIE IAW A310-200 SRM 51-72-10 AND EA 6-5320-110446.
